# SDR CWQR20160307011

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 8,312 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: RV6NAYSD252A
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPLACED FLIGHT COMPARTMENT FLOOD LIGHT RHEOSTAT DUE TO DEAD SPOTS ON RHEOSTAT.  DURING OPERATIONAL CHECK OF NEW RHEOSTAT, WHEN SELECTING DIM, THE RHEOSTAT HEATED UP, EMITTED SPARKS, SMOKE & NR 2 TERMINAL MELTED & FELL OFF RHEOSTAT.  AFTER TROUBLESHOOTING FLOOD LIGHT ELEC SYS, FOUND THE MODEL 560 ENCORE WIRING DIAGRAM MANUAL REV 4 33-10-01 PAGE 1 SHEET 1, HAS INCORRECT TERMINAL NR ASSIGNED TO FLOOD LIGHT RHEOSTAT DESIGNATED AS R13 ON DIAGRAM.
